×

zbMATH — the first resource for mathematics

On the curvatures of a piece of hypersurface in Euclidean space. (English) Zbl 0147.20901

MSC:
53-XX Differential geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Bernstein, Sur la généralisation du problème de Dirichlet. Math. Annalen 69 (1910) 82–136. · JFM 41.0427.02 · doi:10.1007/BF01455154
[2] S. Chern, The integrated form of the first main theorem for complex analytic mappings in several complex variables. Annals of Math. 71 (1960) 536–551. · Zbl 0142.04802 · doi:10.2307/1969943
[3] E. Heinz, Über Flächen mit eineindeutiger Projektion auf eine Ebene, deren Krümmungen durch Ungleichungen eingeschränkt sind. Math. Annalen 129 (1955) 451–454. · Zbl 0065.37201 · doi:10.1007/BF01362385
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.